# SDR ABXA2019100129156

- Difficulty date: September 29, 2019
- Submitted: October 1, 2019
- Operation: Air carrier
- Aircraft: N783AX
- Make and model: Boeing 767281
- Aircraft serial: 23016
- Aircraft time: 63,201 hours, 44,660 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Panel
- Part number: 175T20012
- Condition: Delaminated
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATION TO THE COMPOSITE STRUCTURE OF THE VERTICAL STABILIZER PANEL P/N 175T2001-2 AT FRONT SPAR STATION 15 AND FRONT SPAR STATION 50. THE PANEL WAS REPAIRED. THE AIRPLANE WAS GROUNDED.
